# SDR HALA2022101300273

- Difficulty date: October 11, 2022
- Submitted: October 14, 2022
- Operation: Air carrier
- Aircraft: N374HA
- Make and model: Airbus A330-243
- Aircraft serial: 1565
- Aircraft time: 32,386 hours, 5,083 cycles
- System (JASC): 4900 · Airborne Auxiliary Power Unit (APU) System
- Part: None
- Condition: None
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

ETOPS - APU MASTER FAULT, APU LOW OIL MSG IN FLIGHT, CREW SHUTDOWN APU. ATB DIVERTING TO GUM. OK TO CONT PER MEL 49-11-1A. REMOVED AND REPLACED APU LOW PRESSURE SWITCH PER AMM 49-94-14. OPS CHECK GOOD. PLACARD REMOVED.
